Some properties of weakly open
functions in bitopological spaces
Novi Sad Journal of Mathematics, Tome 36 (2006) no. 1
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2006_36_1a_5,
author = {T. Noiri and V. Popa},
title = {Some properties of weakly open
functions in bitopological spaces},
journal = {Novi Sad Journal of Mathematics},
pages = {47-54},
year = {2006},
volume = {36},
number = {1},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2006_36_1a_5/}
}
T. Noiri; V. Popa. Some properties of weakly open functions in bitopological spaces. Novi Sad Journal of Mathematics, Tome 36 (2006) no. 1. http://geodesic.mathdoc.fr/item/NSJOM_2006_36_1a_5/